MAUDE Adverse Event Report: EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; ELECTRODE, CUTANEOUS

EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; ELECTRODE, CUTANEOUS
Model Number 106130-20
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Rash (2033); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the patient that the 72r electrodes irritate the skin.The skin was red and had blisters while she was in rehab care facility.The patient could not assign a level of pain to this discomfort.The patient spoke with her doctor and was given an antiseptic soap to use on the area and the doctor advise the patient to pause her treatment.The patient was told to use the soap until her skin is clear.The patient was to continue treating once her skin was cleared.The patient claimed she did not continue treating and did not tell her doctor.No further consequences were reported.72r electrodes has not been returned for evaluation.
 
Additional Manufacturer Narrative
B3: date of event: unknown without a product return, no product evaluation is able to be conducted.The device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported by the patient that the 72r electrodes irritate the skin.The skin was red and had blisters while she was in rehab care facility.The patient could not assign a level of pain to this discomfort.The patient spoke with her doctor and was given an antiseptic soap to use on the area and the doctor advise the patient to pause her treatment.The patient was told to use the soap until her skin is clear.The patient was to continue treating once her skin was cleared.The patient claimed she did not continue treating and did not tell her doctor.No further consequences were reported.
 
Additional Manufacturer Narrative
Additional information - b4: date of this report, d3: email address, d8-9: device available for evaluation and returned to manufacturer date, g1: email address, g3: date received by manufacturer, h2, h6: evaluation codes, h10, h11.Corrected data - b2: outcomes attributed to adverse event, d1: brand name, d4: catalog number, lot number, expiration date, serial number, h4: device manufacture date, h6: impact code.A visual inspection of the customer returned product was performed.Included was one pack of 72r electrodes part no.106130-20 with lot no.25a110 received in a shipping mailer cushion envelope.The parts received look to be in good condition from the visual/cosmetic view.The certificate of conformance was requested and reviewed and there were no non-conformances or deviations reported.Review of complaint history identified 253 total complaints from (august 21, 2024) to (august 21, 2025) for events related to (electrode irritation/rash).The search was specified to the lot no.25a110.The search identified (2) complaints.Review of the information provided by the customer and along with findings from the investigation, indicate there are no systemic issues with the product or lot.Therefore, the bill of materials (boms), material certifications, master labels, and product drawings were not requested or pulled during this investigation.The approved suppliers were not contacted, and the product was not pulled from stock for evaluation.No physical and/or functional condition could be found that could be considered a causal factor for the reported complaint.The reported claim could be associated with a side effect/clinical condition of the patient which is unknown.The reported condition is related to clinical factors beyond the scope of the device investigation covered in the complaint investigation as part of the manufacturing review.The device is used for treatment.Ebi will continue to monitor for trends.

Brand Name
BIOMET SPINALPAK / ORTHOPAK
Common Device Name
ELECTRODE, CUTANEOUS
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key23072336
Report Number0002242816-2025-00118
Device Sequence Number15887396
Product Code GXY
UDI-Device Identifier00812301020201
UDI-Public00812301020201
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number106130-20
Device Catalogue Number106130-20
Device Lot Number25A110
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexUnknown
Patient EthnicityNon Hispanic